Gyno comes out of nowhere while I'm making crazy gains

Major

New member
Awards
0
Hi guys, I'm brand new to Anabolicminds and was really trying to get some help here. Now bare with me as this is my first post.

First thing, I'm a 20 years old, 5'9 and 155 lbs completely natural trainee (never used anything in the past) and been training for almost 3 years. Started off skinny and got up to like 178 and recently cut down to 155
I've had very very mild gyno due to adolescence and it never bothered me. Up until recently ( 1 week ago ), everything was fine and since I got strict with my diet for over like 2 months I was expecting that very very mild gyno to go away. Turns out it actually got to the point where I now have real gyno on my right nipple
It's really noticeable and when I pinch it I can feel the lump and it's about 1.5 cm of diameter and it's extremely sensitive. Now for the past months I've been feeling like I've lost a lot of my sex drive and my gains weren't impressive if not stagnant, but then with the change of diet and supplementation (omega 3, zinc, magnesium, multi, creatine and also started diindolylmethane as it supposedly helps with bad estrogen)sex drive got a lot better and my gains where pretty crazy and sudden to the point where it would make people raise an eyebrow. Now how does it make any sense that it seems like my t levels are getting back up but all of a sudden I get gyno... I'm starting to consider maybe SERMS or AIs as a standalone to fix my gyno and was trying to see what were you guys thoughts on this

Thank you very much in advance
Cheers !
 

ericos_bob

Active member
Awards
1
  • Established
See a doctor first before you start playing around with SERM's and AI's. Are you taking any soy based products? Drop them if so.
 

Major

New member
Awards
0
See a doctor first before you start playing around with SERM's and AI's. Are you taking any soy based products? Drop them if so.
I'll definitely set an appointment to get some blood work done and see where my hormones stand atm
As for soy based products, my diet doesn't contain any but thanks for yhe advice !
 

FracMaster

New member
Awards
0
Are you taking any saw palmetto type supps? They cause gyno in certain individuals
 
Rikrodgers

Rikrodgers

New member
Awards
0
Do you do your food prep in microwaveable plastic containers? Heating up plastics can cause some estrogenic side effects...
 

Demi_God

New member
Awards
0
maybe your DIM or one of your other supps was spiked with a PH??
 
Tyvocules

Tyvocules

Member
Awards
0
You should really go get that checked out by a doctor. That's really the only option for you at this moment. You could have some major issue going on. Gyno doesn't just pop up out of nowhere. Do you take any medications???
 

Major

New member
Awards
0
maybe your DIM or one of your other supps was spiked with a PH??
I started the DIM 2 days ago and as for the rest, my supplement are all from the brand Jamieson which to my research aren't spiked by any PH
 
Tyvocules

Tyvocules

Member
Awards
0
Found this on webMD
Hormone-sensitive conditions such as breast cancer, uterine cancer, ovarian cancer, endometriosis, or uterine fibroids: Diindolylmethane might act like estrogen, so there is some concern that it might make hormone-sensitive conditions worse. These conditions include breast, uterine, and ovarian cancer; endometriosis; and uterine fibroids. However, developing research also suggests that diindolylmethane might work against estrogen and could possibly be protective against hormone-dependent cancers. But stay on the safe side. Until more is known, don’t use diindolylmethane if you have a hormone-sensitive condition
 

Major

New member
Awards
0
You should really go get that checked out by a doctor. That's really the only option for you at this moment. You could have some major issue going on. Gyno doesn't just pop up out of nowhere. Do you take any medications???
I scheduled a, appointment already yeah it really is odd for it to randomly pop out and especially when everything is going great
And I've been using Naproxen 220mg for the last months to help with my leg pain( fell on my knee like a year and a half ago ) which apparently is a medical mystery
 

Major

New member
Awards
0
Found this on webMD
Hormone-sensitive conditions such as breast cancer, uterine cancer, ovarian cancer, endometriosis, or uterine fibroids: Diindolylmethane might act like estrogen, so there is some concern that it might make hormone-sensitive conditions worse. These conditions include breast, uterine, and ovarian cancer; endometriosis; and uterine fibroids. However, developing research also suggests that diindolylmethane might work against estrogen and could possibly be protective against hormone-dependent cancers. But stay on the safe side. Until more is known, don’t use diindolylmethane if you have a hormone-sensitive condition
Good point I'll do that!!
 
Thread starter Similar threads Forum Replies Date
Anabolics 55
kingls1 Anabolics 28
Post Cycle Therapy 8
R1187 General Chat 0
Wobmarvel Anabolics 4

Similar threads


Top